Stomach flu vs. food poisoning symptoms

Common Questions and Answers about Stomach flu vs. food poisoning symptoms

stomach

Everything I've experienced including this new flu-like rage are symptoms that I have experience on a continual 3-4 (or so, my journaling has been pretty bad) week cycle since my transfusion a year ago. The cycles of symptom flare ups got more and more intense on their own over the year and then with the doxy I am pretty much useless. I don't know if it was a natural progression or if it was magnified by the doxy, but my goodness it's extreme!
I have had two episodes where I thought I had a stomach virus/flu, but the pain was very intense like never before. Both times started with a short bout of diarrhea with very severe abdominal pain that made me wonder if I had appendicitis. The pain was all over my lower abdomen and not really localized to one side. After the initial pain I had a lot of swelling in my lower abdominal area for a fews day with soreness that made it difficult to walk to walk or sit, and rectal pressure.
Hi Everyone, Same symptoms here! 39 yo female, have been exercising all my life and got those flu-symptoms (upset stomach & throwing up, hot/cold face, extreme fatigue, hammer headache etc..) more and more often in the last 2 years. The funny thing is that it starts within few hours after exercising, never right away. So each time I am thinking I am going to be okay, and then, boom, here it comes. Really frustrating.
I took liquid calcium/magnesium at dinner time as recommended, had a warm bath and I applied this lavender, rosemary, cinnamon, arnica, eucalyptus cream called "dream cream" all over and that included my sinuses; which drained like crazy (I didn't even know they were clogged either!). It was the best night in five weeks. Not my usual snore-a-thon but still pretty good after the many sleepless nights I've (we've all) had.
Gradually ad stomach friendy food like low fat yogurt. Keep an eye on what upsets you or look up on line about food combining and check PH foods vs acidic foods. Do some walking or light excercising and do not eat atleast 4-5 hours before bed. If your hungry have only a light protein snack. This even now is still a work in progress for me but I feel a lot better.
Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here. The length of time withdrawal symptoms occur can range from a couple of days to weeks depending on how high your dose was and how long you were on the drug. Withdrawal symptoms can be reduced by discontinuing use of the drug slowly (i.e., gradually reducing the daily dose).
Stress can without a doubt cause physical problems, but I've been diagnosed with stress related stomach ailments that it turns out are food allergies. Food sensitivities are tough to figure out. It takes patience and careful thought and bottomline your doctor can't dedicate the same time and energy to monitoring all your symptoms that you can. I'm definitely not being critical of doctors, but in my experience it was up to me to figure out the problem. Turns out it's lactose intolerance.
I have not responded to your aspartame questions because I have NEVER indulged in it or any sugar substitute or any food containing them. Sugar agravates the symptoms so I avoid that too--always have since it has always aggravated the fibro. And while we're surveying, so does (for me at least) salt, yeast, flour, gluten, dairy, alcohol, hot dogs, and I'm sure a host of other things I haven't yet discovered. Anyone with any other triggers, pass them along and I'll try eliminating them too.
So after trying all my best tricks (aminos, coffee, food, vitamins, water) I finally stopped the struggle and called in sick for work. Tomorrow will be a busier day anyhow. I've called in alot this month and last obviously because the taper made me sick and then cold turkey made me sicker. My coworker asked me if I wanted her to stop by my house with pain killers. Um. YES! But no. No no no. No. No. No. (sigh) No painkillers. I want my life back.
Severity of withdrawal can be estimated by considering that each 100 mg tramadol oral (hx daily use) will be roughly equivalent of 10 mg morphine (IV daily use) in severity of withdrawal symptoms. Differences are that standard opiate withdrawal seems to cause more physical illness (vomitting, diarhea, bone pain etc.) Tramadol withdrawall seems to cause significantly more anxiety and emotional distress.
Still trying to determine legality of the other vaccines here in Colorado - county vs. city vs. state - and none of the different entities knows for sure the other's policy. Distemper is the only other legally mandated vaccine - we think - and that would be 3 years. I had never heard of THUJA, the homeopathic vet we saw in the end did not treat Oscar with this. The good news is this: Oscar's death won't be for naught. If he saves one dog because of my ignorance, yay!
I was on holidays in europe, im from australia, anyway i think my body was really run down from stressing out from trip b4, scared of flying, i was pretty run down, did london, did a bit of drinking and went to amsterdam, smoked a bit of marijuana, anyway it wasnt until a few days later when it hit me, i woke up really light headed, dizzy, my legs,feet,arms and hands were numb, couldnt really feel anything, i nearly collapsed in the street, everything was delayed, i was slow in the head, i wou
did you know that if you take Lugols at the first sign of infection it can help to destroy viruses, bacteria, etc.? How about at the first signs of food poisoning to neutralize toxins? Lets roll on this one with everyone joining in.
I am 60 yrs old and I experience just about the same symptoms. My throbbing I have is in the back of my head nearer the neck area. Once this pressure starts there is nothing I can take that will stop the throb every time I get up to walk. I usuall get it in the afternoon and continue for the rest of the day. I am fine the next day. My doctor thinks it can be from tension, anxiety, looking at the computer too long,etc.
I also developed a rash on my stomach, chest, and back for the next week or so. After having the flu and taking tylenol cold and flu, I began to experience these symptoms again. I had a full out panic attack for about an hour, and decided to make a doctor appointment. The doctor smiled at me the whole time like I was crazy while I was describing my symptoms, and simply prescribed anxiety pills. Now, I do not think that I am an anxious person.
I do believe we are generating some kind of gas in our stomach. Here are the key points. 1. Be on naturals food – no salt, no oil, no meat/eggs, no processed food at all – Don’t eat zinger, garlic and other powerful spices every day (those are natural medicines not for regular daily use). 2. 1 day fasting in a week (you can drink water when you are on fasting. If you are not able do than use some honey while you are doing fasting) 3. Drink more water (5-6 liters in a day) 4.
I narrowed it down to stomach and food related problems. Constipation, junk food, food and other allergies. They even say in recent years that an allergy can give you a slight fever. Anything is possible with all the pollution and weird food nowadays. Don't let doctors tell you that you are crazy!! It can be exacerbated by nervousness and stress, but it's not just nerves or all in your head. Good luck and good health to everyone!!
I'm so fed up with prednisone - messed up sleep, moon face, wild monster in stomach yelling for FOOD 24/7 and the fact that it has NOT as yet eradicated the AIP. Prednisone does however work quickly initially to relieve and settle the inflammation during a flare-up, wish it was having a better longterm effect. I have an appt to see my gastroenterologist in 2 wks - to discuss options in advance before I run into trouble again. At this point I'm willing to give Imuran a try.
I too used a drug called ThreeLac for treating Candida. There was less problems when I was using it, but the strange symptoms reappeared when i stopped. I cannot afford to buy that drug from US as I have to pay the customs duty everytime here.I am not 100% sure that is worked but it helped upto some certain point. One more thing I observed.
Disadvantages of peginterferon therapy are parenteral administration, frequent side effects (especially flu-like symptoms, depression or irritability, and cytopenias), need for more intensive laboratory monitoring, contraindication in advanced liver disease, and higher cost.
I got food posoining and I was taking vics for 3 bad discs in my neck from a seizure I had so went on subs for relief cause my stomach was just torn apart from the food poisoning and the vics. PLEASE DONT TAKE SUBOXONE EVER AND GOD BLESS THOSE GOING THROUGH SUBOXONE W/Ds! ps. I would love to see the makers of suboxone and make them take it for 6 months and see how they like the w'ds. Would make for a good social experiment. Maybe I will kidnap a few...
MedHelp Health Answers